MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Catalog Number 01L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect cyclosporine result for one patient.The following data was provided: initial result was 115.0, repeat result was 183.1 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect cyclosporine result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and testing of the complaint lot number.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Return testing was not completed, as returns were not available.Accuracy testing was performed using an in-house retained kit of lot 66278fp00, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review did not identify any non-conformances or deviations with the likely cause lot and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect cyclosporine reagent, lot number 66278fp00, was identified.
 
Event or Problem Description

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21316339
Report Number1415939-2025-00004
Device Sequence Number8590480
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public(01)00380740001315(17)250529(10)66278FP00
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Catalogue Number01L75-25
Device Lot Number66278FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR56199; ARC I1000SR MOD, 01L86-01, I1SR56199
Patient SexUnknown